# SDR RAIA00107003

- Difficulty date: July 5, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 12,065 hours, 12,774 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96041867
- Condition: Failed
- Location: Avionics Bay
- Part time: 7,034 hours, 8,023 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7402-STL- COPILOT MULTI-FUNCTION DISPLAY FAILED. MAINTENANCE REMOVED AND REPLACED SYMBOL GENERATOR
